# SDR CA090810002

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,989 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Condition: Failed
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING START THE BATTERY HOT CAUTION LIGHT ILLUMINATED, PILOT ABORTED  START AND FELT THE BATTERY.  THE BATTERY WAS EXTREMELY HOT TO THE TOUCH. A REPLACEMENT BATTERY WAS INSTALLED.  ACFT WAS GROUND RUN. ALL ACFT SYS SEEMED TO BE OPERATING CORRECTLY AND CHARGE VOLTAGE WAS CONFIRMED TO BE CORRECT AND STEADY.  ORIGINAL BATTERY WAS SENT FOR DEEP CYCLE. THERMAL RUNAWAY IS SUSPECTED.
